X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (44) 44
mathematics, applied (20) 20
mathematics, general (15) 15
54c35 (9) 9
function space (9) 9
secondary 54c35 (9) 9
analysis (8) 8
general topology (8) 8
mathematics - general topology (8) 8
algebra (7) 7
mathematics - functional analysis (7) 7
primary 54c35 (7) 7
spaces (7) 7
topology (7) 7
function spaces (5) 5
geometry and topology (5) 5
mathematics - algebraic topology (5) 5
metric space (5) 5
continuity (4) 4
functional analysis (4) 4
primary: 54c35 (4) 4
54e35 (3) 3
54e99 (3) 3
applied mathematics (3) 3
baire space (3) 3
bornology (3) 3
compact-open topology (3) 3
fréchet space (3) 3
gauge group (3) 3
gauge groups (3) 3
mapping space (3) 3
pseudocompact (3) 3
čech-complete (3) 3
46j25 (2) 2
54c30 (2) 2
54d65 (2) 2
54e15 (2) 2
54e50 (2) 2
54e52 (2) 2
algebraic topology (2) 2
applications of mathematics (2) 2
beer (2) 2
bounded (2) 2
category theory (2) 2
cech-complete (2) 2
combinatorics (2) 2
completely metrizable (2) 2
computer science (2) 2
convergence (2) 2
densely equiquasicontinuous (2) 2
equivalence (2) 2
geometry (2) 2
homotopy type (2) 2
joint continuity (2) 2
k-theory and homology (2) 2
lie-algebra (2) 2
locally compact (2) 2
logic (2) 2
mathematical research (2) 2
mathematics - group theory (2) 2
number theory (2) 2
open-point topology (2) 2
oscillation (2) 2
otopy (2) 2
partition-complete (2) 2
pointwise convergence (2) 2
primary 54d35 (2) 2
primary 55p15 (2) 2
primary 55p62 (2) 2
probability theory and stochastic processes (2) 2
products (2) 2
properties (2) 2
pseudocomplete (2) 2
quasicontinuous function (2) 2
rational homotopy (2) 2
research (2) 2
rosenthal compact (2) 2
scattered space (2) 2
secondary 46e15 (2) 2
secondary 54c08 (2) 2
secondary 54d10 (2) 2
selection (2) 2
separate continuity (2) 2
sequences (2) 2
sieve-complete (2) 2
sigma-compact (2) 2
space of continuous functions (2) 2
strong uniform continuity (2) 2
strong uniform convergence (2) 2
theoretical, mathematical and computational physics (2) 2
topological degree (2) 2
topological group (2) 2
topologies (2) 2
topology of pointwise convergence (2) 2
topology of uniform convergence (2) 2
totally bounded set (2) 2
tri-quotient maps (2) 2
uniform convergence (2) 2
16s60 (1) 1
2-fibered (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Bulletin of the Brazilian Mathematical Society, New Series, ISSN 1678-7544, 6/2019, Volume 50, Issue 2, pp. 323 - 345
... measurable function · Köthe space · Köthe–Bochner space Mathematics Subject Classi cation Primary 46E30, 46E40; Secondary 28A20, 54A20, 54C35, 54E25 1 Introduction... 
Primary 46E30, 46E40 | Köthe space | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Vector valued measurable function | Secondary 28A20, 54A20, 54C35, 54E25 | Köthe–Bochner space
Journal Article
Colloquium Mathematicum, ISSN 0010-1354, 2017, Volume 147, Issue 2, pp. 315 - 324
We study otopy classes of equivariant local maps and prove a Hopf type theorem for such maps in the case of a real finite-dimensional orthogonal representation... 
Hopf theorem | Otopy | Topological degree | Equivariant map | topological degree | MATHEMATICS | otopy | equivariant map | GRADIENT | Mathematics - Algebraic Topology
Journal Article
Journal of Homotopy and Related Structures, ISSN 2193-8407, 9/2019, Volume 14, Issue 3, pp. 787 - 811
... the homotopy types of the gauge groups. Keywords Gauge groups · Homotopy type · Non-spin 4-manifolds Mathematics Subject Classification Primary 55P15; Secondary 54C35... 
81T13 | Algebra | Primary 55P15 | Functional Analysis | Secondary 54C35 | Algebraic Topology | Homotopy type | Mathematics | Gauge groups | Number Theory | Non-spin 4-manifolds | MATHEMATICS | MAP
Journal Article
Journal of Homotopy and Related Structures, ISSN 2193-8407, 6/2016, Volume 11, Issue 2, pp. 309 - 332
By using homotopy transfer techniques in the context of rational homotopy theory, we show that if $$C$$ C is a coalgebra model of a space $$X$$ X , then the... 
Algebra | L_\infty $$ L ∞ -algebra | Functional Analysis | Mapping space | Secondary 54C35 | Algebraic Topology | Rational homotopy | Mathematics | Number Theory | Primary 55P62 | algebra | MATHEMATICS | L-infinity-algebra | LIE-ALGEBRA | Mathematics - Algebraic Topology
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 2/2018, Volume 154, Issue 1, pp. 56 - 68
Given a sequence $${\mathcal{U} =\{U_n: n \in \omega\}}$$ U = { U n : n ∈ ω } of non-empty open subsets of a space X, a set $${\{x_n : n \in \omega\}}$$ { x n... 
secondary 54C05 | Lindelöf $${\Sigma}$$ Σ -space | selection | 54G20 | Mathematics, general | Mathematics | closed discrete set | essentially uncountable space | function space | primary 54C35 | discretely selective space | MATHEMATICS | Lindelof Sigma-space
Journal Article
Bollettino dell'Unione Matematica Italiana, ISSN 1972-6724, 12/2017, Volume 10, Issue 4, pp. 595 - 605
... · Separable Mathematics Subject Classification Primary 54C35; Secondary 54D10 · 54D15 · 54D65 · 54D99 · 54A10 · 54E99 1 Introduction The set C(X) of all real-valued... 
Open-point topology | 54A10 | Separation | 54E99 | 54D99 | 54D65 | Mathematics | 54D15 | Primary 54C35 | Compact-open topology | Separable | Secondary 54D10 | Mathematics, general | Bi-compact-open topology | Submetrizable
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 06/2019, Volume 69, Issue 3, pp. 699 - 706
For a Tychonoff space and a family λ of subsets of , we denote by ) the space of all real-valued continuous functions on with the set-open topology. A Menger... 
54D20 | compact | 54C35 | pseudocompact | set-open topology | Menger | basically disconnected space | Secondary 54C40 | projective Menger | Primary 54C25 | bounded | function space | sigma-bounded | MATHEMATICS | HUREWICZ | sigma-compact | PRODUCTIVELY LINDELOF | sigma-pseudocompact
Journal Article
Set-valued and variational analysis, ISSN 1877-0541, 2017, Volume 26, Issue 1, pp. 49 - 65
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 11/2017, Volume 67, Issue 6, pp. 1333 - 1344
The comparison of some subfamilies of the family of functions on the real line having the Baire property in porosity terms is given. We prove that the family... 
26A30 | 54C30 | quasi-continuity | Darboux property | 54C35 | Baire property | strong Świątkowski property | porosity | Primary 26A15 | Secondary 54C08 | Porosity | Strong Świątkowski property | Quasi-continuity | MATHEMATICS | PRODUCTS | strong Swiatkowski property | Functions, Continuous | Metric spaces | Research | Mathematical research
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 12/2017, Volume 19, Issue 4, pp. 2733 - 2753
... copies of Z. Mathematics Subject Classification. Primary 55P91; Secondary 54C35. Keywords. Topological degree, Hopf property, equivariant gradient map, otopy... 
otopy | Mathematical Methods in Physics | Hopf property | Secondary 54C35 | Analysis | Mathematics, general | Mathematics | equivariant gradient map | Topological degree | Primary 55P91 | MATHEMATICS | MATHEMATICS, APPLIED | VECTOR-FIELDS | Mathematics - Algebraic Topology
Journal Article
Expositiones Mathematicae, ISSN 0723-0869, 03/2017, Volume 35, Issue 1, pp. 13 - 53
In this article we study two “strong” topologies for spaces of smooth functions from a finite-dimensional manifold to a (possibly infinite-dimensional)... 
Bisections of a Lie groupoid | Whitney topologies | Manifolds of smooth maps | Topologies on spaces of smooth functions | Continuity of composition | MATHEMATICS | BISECTIONS
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 7/2013, Volume 101, Issue 1, pp. 65 - 77
For a Banach space E and its bidual space E ′′, the following function $${k(H) : = {\rm sup}_{y\in\overline{H}^{\sigma(E^{\prime \prime},E^{\prime})}} {\rm... 
Fréchet space | Secondary 54C35 | Compactness | Mathematics, general | Krein’s theorem | Mathematics | Primary 46A50 | Space of continuous functions | Krein's theorem
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 02/2017, Volume 67, Issue 1, pp. 227 - 234
We show that for every Lindelöf -space a weaker version of the Sokolov property holds. Besides, if is a scattered Eberlein compact space and is obtained from... 
extent | Secondary 54C35 | retraction | Eberlein compact space | Lindelöf | scattered space | Sokolov space | Primary 54G10 | modification | function space | space | Lindelöf P-space | ω-modification | MATHEMATICS | omega-modification | PROPERTY | Lindelof P-space | Mathematical research | Research | Topological spaces
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2013, Volume 273, Issue 3, pp. 981 - 997
We describe the rational homotopy type of any component of the based mapping space map*(X,Y) as an explicit L ∞ algebra defined on the (desuspended and... 
Mapping space | Secondary 54C35 | Rational homotopy | Mathematics, general | Mathematics | Primary 55P62 | L ∞ -algebras | algebras | MATHEMATICS | LIE-ALGEBRA | MODELS | L infinity-algebras | Analysis | Algebra
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 7/2016, Volume 39, Issue 3, pp. 913 - 920
... · Commutative Gelfand–Naimark theorem · Real Banach algebra Mathematics Subject Classification Primary 54D35 · 54D65 · 46J10 · 46J25 · 46E25 · 46E15 · Secondary 54C35... 
Real Banach algebra | 16S60 | 54D65 | Mathematics | Commutative Gelfand–Naimark theorem | Primary 54D35 | 46E25 | 46J10 | 46E15 | Secondary 54C35 | Stone–Čech compactification | Mathematics, general | Applications of Mathematics | 46J25 | 46H05 | MATHEMATICS | SUPPORT | Stone-Cech compactification | Commutative Gelfand-Naimark theorem
Journal Article
Homology, Homotopy and Applications, ISSN 1532-0073, 2016, Volume 18, Issue 1, pp. 173 - 203
We denote the n-th projective space of a topological monoid G by B(n)G and the classifying space by BG. Let G be a well-pointed topological monoid having the... 
Higher homotopy commutativity | An-space | Gauge group | Homotopy fiber sequence | Mapping space | gauge group | MATHEMATICS | A(n)-space | MATHEMATICS, APPLIED | MAPS | mapping space | homotopy fiber sequence | GAUGE GROUPS | HIGHER HOMOTOPY-COMMUTATIVITY | higher homotopy comutativity | LOOP-SPACES | Mathematics - Algebraic Topology
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 7/2015, Volume 25, Issue 3, pp. 1620 - 1649
Journal Article
Demonstratio Mathematica, ISSN 0420-1213, 12/2012, Volume 45, Issue 4, pp. 947 - 952
In this paper, closedness of certain classes of functions in in the topology of uniform convergence is observed. In particular, we show that the function... 
Primary 54C08, 54C35 | open set | cl-open set | topology of uniform convergence | semi open set | Secondary 54D05, 54E15 | uniform space | Topology of uniform convergence | Uniform space | Cl-open set | Semi open set | α-open set
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2019, Volume 147, Issue 4, pp. 1751 - 1762
The p-local homotopy types of gauge groups of principal G-bundles over S^4 are classified when G is a compact connected exceptional Lie group without p-torsion... 
Homotopy-type | Gauge group | Samelson product | Exceptional Lie group | MATHEMATICS | MATHEMATICS, APPLIED | homotopy-type | exceptional Lie group | SAMELSON PRODUCTS | MAP
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 08/2020, Volume 70, Issue 4, pp. 909 - 916
Let be a completely regular topological space. For each closed non-vanishing ideal of ), the normed algebra of all bounded continuous scalar-valued mappings on... 
Secondary 46J10 | algebra of continuous functions | 54C35 | Primary 54D35 | 46J25 | Stone-Čech compactification | Isomorphism | Multiplication | Properties (attributes) | Algebra | Topology
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.